A Characterization of Designs Related to the Witt System S(5, 8, 24).
Mathematische Zeitschrift, Tome 191 (1986), pp. 225-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173667,
author = {Vladimir D. Tonchev},
title = {A {Characterization} of {Designs} {Related} to the {Witt} {System} {S(5,} 8, 24).},
journal = {Mathematische Zeitschrift},
pages = {225--230},
year = {1986},
volume = {191},
zbl = {0563.05010},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173667/}
}
Vladimir D. Tonchev. A Characterization of Designs Related to the Witt System S(5, 8, 24).. Mathematische Zeitschrift, Tome 191 (1986), pp. 225-230. http://geodesic.mathdoc.fr/item/MZ_1986__191_173667/